# SDR IPXA2021110175500

- Difficulty date: November 1, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N435UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25466
- Aircraft time: 28,128 hours, 18,954 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Beam
- Part number: 146N51721
- Part serial: NA
- Condition: None
- Location: Sta 1681
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG31 EA FASTENER HOLE AT STA 1681 LBL 39.5, COMMON TO DECK PLATE AND FLOOR BEAM HAS CORROSION.REPAIRED PER UPS EO B757-5310-82015-A AND VT MAE EA 757-5360-27-A2727 REV-.
